MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number EG-580UT
Medical Device Problem Codes Residue After Decontamination (2325); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On june 13, 2023, fujifilm healthcare americas corporation was informed of an event involving eg-580ut.It was reported that during preparation a red liquid was observed on the balloon attached to the distal end of the scope.The scope was washed twice with aer, but the red liquid flowed out of the nozzle, and use of the scope was discontinued.There is no patient involvement, serious injury, or death associated with the event.As such, this report is being submitted in an abundance of caution.

Brand Name
FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key17316100
Report Number1000513161-2023-00032
Device Sequence Number6187961
Product Code ODG
UDI-Device Identifier14547410349068
UDI-Public(01)14547410349068
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-580UT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/13/2023
Device Age30 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown